Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
175 Doctors are Online

What is the permanent solution for pityriasis lichonoids chronica which comes back after stopping antibiotics and steroids ?

I have pitriosis lichonoids chronica for more than 2 years, Used tropical steroids, oral antibiotics and 35 sessions of phototherapy. Feeling better during treatment. For the last one month doctor has stopped antibiotics and steroids, and for a week I am feeling problem again…..please advice
Asked On : Wed, 16 Mar 2011
Answers:  1 Views:  161
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
welcome to healthcare magic forum
pityriasis lichenoid chronica is long lasting disease and there is no particular cure for it .
so we can controlled it ,not cure it .
by mean of cream ,phototherapy ,it can be controlled
once it is better you must continue some cream and moisturizer daily even you feel better.
better to consult good dermatologist and get all advise
avoid sun light and dusty environment

i hope i answered your question.
Answered: Fri, 5 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor